arrow
Volume 8, Issue 3
Dynamics of Solitary Waves and Periodic Waves in a (3 + 1)-Dimensional Nonlinear Evolution Equation

Xiu-Bin Wang, Shou-Fu Tian, Li Zou & Tian-Tian Zhang

East Asian J. Appl. Math., 8 (2018), pp. 477-497.

Published online: 2018-08

Export citation
  • Abstract

The Hirota bilinear method is applied to a generalised (3 + 1)-dimensional nonlinear evolution equation. Using the Riemann theta function, we construct periodic wave solutions of the Eq. (1.1) and discuss their properties. Graphic examples show the propagation of the corresponding waves for different sets of parameters. We also study the asymptotic of periodic waves and their relation with solution solutions.

  • Keywords

(3 + 1)-dimensional generalised nonlinear evolution equation, exact solutions, solitary waves, periodic waves, asymptotic properties.

  • AMS Subject Headings

35Q51, 35Q53, 35C99, 68W30, 74J35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-8-477, author = {}, title = {Dynamics of Solitary Waves and Periodic Waves in a (3 + 1)-Dimensional Nonlinear Evolution Equation}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {8}, number = {3}, pages = {477--497}, abstract = {

The Hirota bilinear method is applied to a generalised (3 + 1)-dimensional nonlinear evolution equation. Using the Riemann theta function, we construct periodic wave solutions of the Eq. (1.1) and discuss their properties. Graphic examples show the propagation of the corresponding waves for different sets of parameters. We also study the asymptotic of periodic waves and their relation with solution solutions.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.221017.250218}, url = {http://global-sci.org/intro/article_detail/eajam/12620.html} }
TY - JOUR T1 - Dynamics of Solitary Waves and Periodic Waves in a (3 + 1)-Dimensional Nonlinear Evolution Equation JO - East Asian Journal on Applied Mathematics VL - 3 SP - 477 EP - 497 PY - 2018 DA - 2018/08 SN - 8 DO - http://doi.org/10.4208/eajam.221017.250218 UR - https://global-sci.org/intro/article_detail/eajam/12620.html KW - (3 + 1)-dimensional generalised nonlinear evolution equation, exact solutions, solitary waves, periodic waves, asymptotic properties. AB -

The Hirota bilinear method is applied to a generalised (3 + 1)-dimensional nonlinear evolution equation. Using the Riemann theta function, we construct periodic wave solutions of the Eq. (1.1) and discuss their properties. Graphic examples show the propagation of the corresponding waves for different sets of parameters. We also study the asymptotic of periodic waves and their relation with solution solutions.

Xiu-Bin Wang, Shou-Fu Tian, Li Zou & Tian-Tian Zhang. (2020). Dynamics of Solitary Waves and Periodic Waves in a (3 + 1)-Dimensional Nonlinear Evolution Equation. East Asian Journal on Applied Mathematics. 8 (3). 477-497. doi:10.4208/eajam.221017.250218
Copy to clipboard
The citation has been copied to your clipboard